# SDR SWAA2015031237373

- Difficulty date: January 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 787, BETWEEN STRINGER 27L TO 27R.  REPAIRED SHEAR TIE IAW SRM & DWG.
